Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 155, NWS Atlanta, GA

June 14, 2020Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2020, 5:59 PM EDT for Fulton County, Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2020, 5:59 PM EDT (21:59 UTC)
Expired
Jun 14, 2020, 6:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:12 PM EDTHAIL 12 Se Mountain Park, GAQUARTER INCH HAIL AT ROSWELL HS.
Jun 14, 6:15 PM EDTHAIL 1.252 N Mountain Park, GAQUARTER TO HALF DOLLAR SIZED HAIL SAID TO BE ALL OVER THE GROUND ON JOHN ROSS CT.
Jun 14, 6:30 PM EDTHAIL 12 Ne Mountain Park, GA1 INCH HAIL REPORTED AT LACKEY RD AND OVERLOOK PASS
Jun 14, 6:35 PM EDTHAIL 1.51 Nne Roswell, GAREPORT OF WALNUT OR 1.5 INCH HAIL REPORTED ALONG OAKFIELD LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS52 KFFC 142159
SVRFFC
GAC121-142245-
/O.NEW.KFFC.SV.W.0155.200614T2159Z-200614T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
559 PM EDT Sun Jun 14 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Fulton County in north central Georgia...

* Until 645 PM EDT.

* At 559 PM EDT, a severe thunderstorm was located near Sweat
  Mountain, or 11 miles southeast of Canton, moving southeast at 5
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton
  and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3415 8426 3410 8425 3410 8422 3407 8418
      3405 8413 3402 8418 3399 8420 3400 8422
      3400 8424 3396 8428 3397 8434 3389 8435
      3395 8440 3399 8438 3401 8440 3405 8442
      3411 8442 3413 8436 3416 8436 3419 8433
TIME...MOT...LOC 2159Z 313DEG 7KT 3410 8438 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:33 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 14, 3:33 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
333 PM EDT Sun Jun 14 2020

.SHORT TERM /Tonight through Monday Night/...

A closed low over the OH Valley this afternoon will drop southward
into the Savannah River Valley through the short term. Meanwhile
wedging will develop at the surface as the remains of a front and
a short wave linger just off the coast of the Carolinas. Bands of
showers and thunderstorms rotating around the upper low...combined
with the easterly flow should affect much of north and central GA
through the short term. Cooling aloft and afternoon instability
could produce a few strong to severe thunderstorms across north GA
this afternoon and evening. Showers and thunderstorms should have
a mainly diurnal pattern through the short term...but expect some
convection to linger overnight. Max temperatures Monday should be
a few degrees cooler across northeastern areas due to the easterly
winds and increased clouds.

41

.LONG TERM /Tuesday through Sunday/...

The main feature through the long term period will be a closed upper
level low that is expected to linger near the local forecast area
through the rest of the week. This low is expected to keep moisture
across the area leading to chances for showers and thunderstorms in
the afternoon and evenings.

By Tuesday, the low is expected to be centered in the vicinity of
eastern Georgia/South Carolina/North Carolina border. As the low
lingers just northeast of the area, chances for showers and
thunderstorms are expected to increase, especially across portions
of northern and eastern Georgia, in the afternoon and evening. As
the low meanders in the vicinity through Wednesday and Thursday,
those chances for showers and thunderstorms will continue, although
mainly in a diurnal trend and focused more across northern and
eastern Georgia.

By late Tuesday into Wednesday, a surface low is forecast to develop
along a stalled boundary just off the North/South Carolina
coastline. As this system meanders slowly up the coast, high
pressure will be expected to push into portions of northern and
northeastern Georgia, allowing for weak wedging across the area by
mid-week onward. In the upper levels, the low is expected to broaden
and lift slightly later on Thursday before beginning to be swept up
in the upper level flow on Friday. While models have come into much
better agreement on the progression of the low pressure system on
Friday, some differences in timing remain. The ECMWF tries to clear
the local forecast area by Saturday afternoon while the GFS starts
to show clearing closer to Saturday evening. Overall, continued a
blend for this time frame, keeping just slight chance pops just
across portions of eastern Georgia for Saturday afternoon.

With some periods of wedging and additional cloud cover, high
temperatures through the extended are expected to be fairly mild and
overall slightly below average with high temps in the 70s and 80s.
By Friday into the weekend, temps are expected to trend warmer with
highs in the upper 80s and lower 90s areawide. Low temperatures are
forecast to be slightly below average as well with lows in the upper
50s and 60s, before increasing to the upper 60s to lower 70s for the
weekend.

Reaves

&&

AVIATION...
18Z Update...
SCT/BKN 040-060 expected this afternoon with some higher layers.
Scattered showers and thunderstorms will develop mainly this
afternoon and evening across the northern taf sites. VFR overnight
with storms diminishing but could be some mvfr stratus mainly KAHN
toward morning. Basically Monday should be a repeat of today with
a chance of thunderstorms across all taf sites. Winds stay east
to NE mainly 4-9 kts.

//ATL Confidence...18Z Update... Medium to high on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  76  60  75 /  20  50  30  30
Atlanta         65  78  60  78 /  20  40  20  30
Blairsville     56  70  54  71 /  40  60  40  40
Cartersville    60  81  59  81 /  30  30  20  20
Columbus        66  87  64  84 /  10  30  20  20
Gainesville     61  73  58  75 /  30  50  30  30
Macon           64  84  62  80 /  10  40  20  30
Rome            60  82  59  82 /  30  30  20  20
Peachtree City  62  81  60  80 /  20  40  20  20
Vidalia         66  84  64  81 /  20  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Reaves
AVIATION...41
Hazardous weather outlook, Jun 14, 2:53 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
253 PM EDT Sun Jun 14 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
253 PM EDT Sun Jun 14 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible this afternoon and evening
across north Georgia. Some isolated storms may become strong to
severe. Gusty winds, small hail, frequent lightning, and locally
heavy rainfall will be possible in any stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

From Monday through Saturday, isolated to scattered thunderstorms
will be possible each afternoon, especially over the eastern half
of the forecast area. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 14, 5:43 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Sun Jun 14 2020

GAZ007-013>015-142215-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-
543 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...EASTERN PICKENS AND SOUTHWESTERN LUMPKIN
COUNTIES UNTIL 615 PM EDT...

At 543 PM EDT...a strong thunderstorm was near Roy, or 12 miles
southeast of Ellijay...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Amicalola Falls State Park, Sequoyah Lake, Len Foote Hike Inn,
Cartecay, Black Gap Shelter, Lake Tamarack, Marblehill, Nimblewill,
Roy, Juno and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3467 8425 3467 8424 3465 8422 3464 8420
      3462 8420 3460 8419 3465 8415 3454 8400
      3438 8433 3463 8443 3471 8425
TIME...MOT...LOC 2143Z 326DEG 16KT 3462 8429

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Sun Jun 14 2020

GAZ019-142215-
Floyd GA-
546 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLOYD COUNTY UNTIL 615
PM EDT...

At 546 PM EDT...a strong thunderstorm was near Armuchee, or 7 miles
northwest of Rome...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Shannon, Seney, Armuchee and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3437 8533 3441 8522 3443 8521 3444 8519
      3428 8502 3426 8502 3426 8501 3425 8502
      3421 8502 3421 8505 3411 8504 3409 8507
      3410 8512 3408 8512 3408 8516 3410 8516
      3410 8523 3433 8537
TIME...MOT...LOC 2146Z 326DEG 16KT 3435 8526

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:47 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT Sun Jun 14 2020

GAZ067-142215-
Meriwether GA-
547 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR MERIWETHER COUNTY UNTIL 615 PM
EDT...

At 547 PM EDT...a strong thunderstorm was near Saint Marks, or near
Greenville...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greenville, Manchester, Woodbury, Luthersville, Warm Springs, Lone
Oak, Gay, Rocky Mount, Saint Marks, Raleigh, Odessadale, Durand,
Harris City, Imlac and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3314 8486 3322 8474 3322 8472 3305 8452
      3304 8454 3301 8454 3298 8452 3296 8453
      3295 8452 3291 8453 3291 8452 3284 8462
      3284 8470 3285 8473 3306 8487
TIME...MOT...LOC 2147Z 322DEG 15KT 3312 8477

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Sun Jun 14 2020

GAZ023-025-035-142215-
Hall GA-Jackson GA-Barrow GA-
550 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...NORTHWESTERN
JACKSON AND BARROW COUNTIES UNTIL 615 PM EDT...

At 550 PM EDT...a strong thunderstorm was over Road Atlanta-Lanier
Speedway, or 9 miles south of Gainesville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Winder, Jefferson, Braselton, Hoschton, Pendergrass,
Talmo, Candler, Peach State Speedway, County Line, Thompsons Mill,
Chateau Elan, Russell, Chestnut Mountain and Road Atlanta-Lanier
Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3423 8352 3394 8366 3406 8385 3412 8382
      3412 8383 3410 8387 3411 8390 3427 8382
TIME...MOT...LOC 2150Z 290DEG 9KT 3417 8378

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:51 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Sun Jun 14 2020

GAZ022-033-034-142215-
North Fulton GA-Forsyth GA-Gwinnett GA-
551 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
FORSYTH AND NORTHWESTERN GWINNETT COUNTIES UNTIL 615 PM EDT...

At 551 PM EDT...a strong thunderstorm was over Alpharetta, or 14
miles southwest of Cumming...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton, Duluth,
Sugar Hill, Suwanee, Lilburn, Norcross, Berkeley Lake, Mountain Park,
Brookwood, Mechanicsville and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8404 3387 8415 3392 8426 3396 8427
      3397 8434 3396 8435 3397 8438 3399 8438
      3401 8440 3404 8440 3405 8442 3409 8442
      3411 8441 3413 8436 3417 8436
TIME...MOT...LOC 2151Z 289DEG 9KT 3407 8433

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:56 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Sun Jun 14 2020

GAZ021-142230-
Cherokee GA-
556 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 630 PM
EDT...

At 556 PM EDT...a strong thunderstorm was over Waleska, or 7 miles
northwest of Canton...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Ball Ground, Waleska, Buffington,
Hickory Flat, Union Hill, Lake Arrowhead, Lebanon, Salacoa Valley,
Lathemtown, Sutallee and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3438 8458 3438 8445 3427 8427 3408 8449
      3426 8466 3435 8465 3435 8464 3436 8465
      3441 8459
TIME...MOT...LOC 2156Z 313DEG 13KT 3433 8457

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:57 PM EDTSpecial Weather StatementFFCFannin33 min
Jun 14, 2:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 14, 3:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 4:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
Jun 14, 4:19 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield30 min
Jun 14, 4:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 14, 4:39 PM EDTSpecial Weather StatementFFCDawson36 min
Jun 14, 5:00 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 14, 5:12 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 14, 5:14 PM EDTSpecial Weather StatementFFCChattooga, Floyd31 min
Jun 14, 5:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Jun 14, 5:17 PM EDTSpecial Weather StatementFFCRockdale28 min
Jun 14, 5:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 14, 5:30 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jun 14, 5:43 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 14, 5:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 14, 5:47 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 14, 5:50 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 14, 5:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jun 14, 5:56 PM EDTSpecial Weather StatementFFCCherokee34 min
Jun 14, 6:01 PM EDTSevere Thunderstorm WarningFFCCherokee44 min
Jun 14, 6:06 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 14, 6:10 PM EDTSpecial Weather StatementFFCBartow35 min
Jun 14, 6:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 14, 6:20 PM EDTSpecial Weather StatementFFCWalton25 min
Jun 14, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 14, 6:27 PM EDTSpecial Weather StatementFFCPolk33 min
Jun 14, 6:37 PM EDTSpecial Weather StatementFFCHarris23 min
Jun 14, 6:47 PM EDTSpecial Weather StatementFFCPolk28 min
Jun 14, 6:48 PM EDTSpecial Weather StatementFFCMadison27 min
Jun 14, 6:49 PM EDTSpecial Weather StatementFFCPaulding26 min
Jun 14, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Walton24 min
Jun 14, 7:04 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Walton41 min
Jun 14, 7:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
Jun 14, 7:18 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding42 min
Jun 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb38 min
Jun 14, 7:58 PM EDTSpecial Weather StatementFFCDouglas32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.